%0 Journal Article
	%A Changchun Shen and  Shouming Zhong
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 37, 2010
	%T Improved Asymptotic Stability Criteria for Uncertain Neutral Systems with Time-varying Discrete Delays
	%U https://publications.waset.org/pdf/7363
	%V 37
	%X This paper investigates the robust stability of uncertain neutral system with time-varying delay. By using Lyapunov method and linear matrix inequality technology, new delay-dependent stability criteria are obtained and formulated in terms of linear matrix inequalities (LMIs), which can be easy to check the robust stability of the considered systems. Numerical examples are given to indicate significant improvements over some existing results.

	%P 172 - 177